MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ITV06F180/80
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that an 5-4mm amplatzer duct occluder was selected for implant on (b)(6) 2024 using a 6f amplatzer torqvue delivery system.During the procedure it was noted that the device was unable to be retracted into the delivery system for a recapture.The device was removed from the patient and the delivery system was replaced with a new 6f amplatzer torqvue delivery system.The patient did not present with any clinical signs or symptoms.The patient status was stable.
 
Additional Manufacturer Narrative
An event of difficulty in recapturing the amulet occluder was reported.A returned device assessment could not be performed as the device was not returned for analysis.Information from the field indicated that no anatomical interference or angulation, or a kink in the delivery system was observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that an 5-4mm amplatzer duct occluder was selected for implant on (b)(6) 2024 using a 6f amplatzer torqvue delivery system.During the procedure it was noted that the device was unable to be retracted into the delivery system for a recapture.The device was removed from the patient and the delivery system was replaced with a new 6f amplatzer torqvue delivery system.The device was implanted.The patient did not present with any clinical signs or symptoms.The patient status was stable.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18992551
Report Number2135147-2024-01372
Device Sequence Number3051244
Product Code DQY
UDI-Device Identifier00811806010779
UDI-Public(01)00811806010779(17)260228(10)8961288
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number9-ITV06F180/80
Device Lot Number8961288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-4MM AMPL DUCT OCCL [9-PDA-003 LOT: 8517893].
Patient SexUnknown